# SDR FDEA201004291406

- Difficulty date: April 29, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- Engine: Pwa JT8D15
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65163161
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 344 BETWEEN STRINGERS 27 AND 26L CUT-OUT DAMAGE AREA DIM 3" X 1.2500" IAW SRM 53-10-4 FIG 14.  FABRICATED DOUBLER REPAIR FROM 7075T6 .050 DIM 4.7500" X 4.3750" IAW SRM 53-10-4, FIG 14. INSTALLED REPAIR IAW SRM 53-10-4 AND 51-30-2, REV 102.
